Translator Disclaimer
2014 Segal algebras in commutative Banach algebras
Jyunji Inoue, Sin-Ei Takahasi
Rocky Mountain J. Math. 44(2): 539-589 (2014). DOI: 10.1216/RMJ-2014-44-2-539

Abstract

The notion of Reiter's Segal algebra in commutative group algebras is generalized to a notion of Segal algebra in more general classes of commutative Banach algebras. Then we introduce a family of Segal algebras in commutative Banach algebras under considerations and study some properties of them.

Citation

Download Citation

Jyunji Inoue. Sin-Ei Takahasi. "Segal algebras in commutative Banach algebras." Rocky Mountain J. Math. 44 (2) 539 - 589, 2014. https://doi.org/10.1216/RMJ-2014-44-2-539

Information

Published: 2014
First available in Project Euclid: 4 August 2014

zbMATH: 1319.46040
MathSciNet: MR3240514
Digital Object Identifier: 10.1216/RMJ-2014-44-2-539

Subjects:
Primary: 46J10
Secondary: 43A25, 46J40

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
51 PAGES


SHARE
Vol.44 • No. 2 • 2014
Back to Top